# SDR AALA20170228006

- Difficulty date: February 25, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N154AA
- Make and model: Airbus A321-231
- Aircraft serial: 6928
- Aircraft time: 3,665 hours, 1,387 cycles
- System (JASC): 2330 · Entertainment System
- Part: Lock
- Condition: Lack Of Lube
- Location: Video Monitor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER SEAT STOWABLE VIDEO MONITOR WILL NOT LOCK IN THE STOW POSITION AT THE EXIT ROW.   LUBRICATED VIDEO ARM LOCKING MECHANISM IAW 25-21-00-6. OPERATIONAL CHECKED GOOD.
